# SDR DL764020188

- Difficulty date: February 14, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 190 hours, 76 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT 2L INOP.  WIRE BROKE OFF THE CONNECTOR TO THE BULB SOCKET.
